# SDR SWAA050705

- Difficulty date: March 7, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 32,842 hours, 28,031 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE STRINGER CLIP CRACKED AT BS 360, STR 5L.  REMOVED AND REPLACED CLIP PER SRM.
